# SDR DL73K972197

- Difficulty date: October 17, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N319DL
- Make and model: Boeing 737232
- Aircraft serial: 23091
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 654577895
- Condition: Cracked
- Location: Galley Doorway
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN AND BEAR STRAP AFT GALLEY DOOR SURROUND.  REPAIR FOR CRACK AT LWR HINGE CUT OUT.  A .25 INCH CRACK WAS FOUND IN THE SKIN AND A 1.0 INCH CRACK IN THE  BEAR STRAP OF THE AFT GALLEY DOOR SURROUND LOWER HINGE CUT OUT.  A TIME-LIMITED REPAIR DOUBLER WAS INSTALLED PER ER/A 362990-14.
